Acta Mathematica, 1975, Volume 137

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] The blossoming of Schröder's fourth problem

John Riordan The Rockefeller University, New York, N. Y., USA

TBD mathscidoc:1701.331495

Acta Mathematica, 137, (1), 1-16, 1975.10
[ Download ] [ 2017-01-08 20:32:39 uploaded by actaadmin ] [ 487 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Nontransitive quasi-orbits in Mackey's analysis of group extensions

Arlan Ramsay University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331496

Acta Mathematica, 137, (1), 17-48, 1974.11
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 521 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On sections of some holomorphic families of closed Riemann surfaces

Clifford J. Earle Cornell University, Ithaca, N. Y., USA Irwin Kra State University of New York, Stony Brook, N. Y., USA

TBD mathscidoc:1701.331497

Acta Mathematica, 137, (1), 49-79, 1975.4
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 657 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A characterization of douglas subalgebras

Sun-Yung A. Chang University of California at Los Angeles, L.A., Ca, USA

TBD mathscidoc:1701.331498

Acta Mathematica, 137, (1), 81-89, 1975.8
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 401 downloads ] [ 0 comments ] [ Cited by 64 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Subalgebras of$L$^{∞}containing$H$^{∞}

Donald E. Marshall University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331499

Acta Mathematica, 137, (1), 91-98, 1975.8
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 414 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Baer-invariants, isologism, varietal laws and homology

C. R. Leedham-Green Queen Mary College, London, England Susan McKay Queen Mary College, London, England

TBD mathscidoc:1701.331500

Acta Mathematica, 137, (1), 99-150, 1973.3
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 581 downloads ] [ 0 comments ] [ Cited by 45 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the consistency of Borel's conjecture

Richard Laver University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331501

Acta Mathematica, 137, (1), 151-169, 1975.7
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 520 downloads ] [ 0 comments ] [ Cited by 248 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Finding a boundary for a Hilbert cube manifold

T. A. Chapman University of Kentucky, Lexington, Ky, USA L. C. Siebenmann Université de Paris-Sud, Orsay, France

TBD mathscidoc:1701.331502

Acta Mathematica, 137, (1), 171-208, 1975.8
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 640 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] $C$^{∞}convex functions and manifolds of positive curvature

R. E. Greene University of California, Los Angeles, Calif., USA H. Wu University of California, Berkeley, Calif., USA

TBD mathscidoc:1701.331503

Acta Mathematica, 137, (1), 209-245, 1975.7
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 647 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Hypoelliptic differential operators and nilpotent groups

Linda Preiss Rothschild Institute for Advanced Study, University of Wisconsin E. M. Stein Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331504

Acta Mathematica, 137, (1), 247-320, 1975.6
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 830 downloads ] [ 0 comments ] [ Cited by 610 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved